MathSciNet Relay Station
MathSciNet bibliographic data
MR1081250 47D03 (34G10 47F05 47H06 73D30)
Chen, Shu Ping; Triggiani, Roberto Characterization of domains of fractional powers of certain operators arising in elastic systems, and applications. J. Differential Equations 88 (1990), no. 2, 279–293.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement